Translator Disclaimer
February 2001 Uniqueness of Haar measures for a quasi Woronowicz algebra
Takehiko YAMANOUCHI
Hokkaido Math. J. 30(1): 105-112 (February 2001). DOI: 10.14492/hokmj/1350911926

Abstract

It is shown that any two Haar measures for a quasi Woronowicz algebra, a quantum group in the von Neumann algebra framework, are proportional.

Citation

Download Citation

Takehiko YAMANOUCHI. "Uniqueness of Haar measures for a quasi Woronowicz algebra." Hokkaido Math. J. 30 (1) 105 - 112, February 2001. https://doi.org/10.14492/hokmj/1350911926

Information

Published: February 2001
First available in Project Euclid: 22 October 2012

zbMATH: 0986.46041
MathSciNet: MR1815002
Digital Object Identifier: 10.14492/hokmj/1350911926

Subjects:
Primary: 46L10
Secondary: 46L40, 46L55

Rights: Copyright © 2001 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.30 • No. 1 • February 2001
Back to Top